# SDR AU000331

- Difficulty date: April 12, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 269D21100513M
- Condition: Cracked
- Location: Main Rotor Blade
- Part time: 2,436 cycles
- Component: Main Rotor Blade
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE CRACKED.  BUSHING LOOSE.
